Hi to whoever can help me. I recently noticed weird red marks on my willy they'r not bumpy dont burn but they do occasionally itch but only when i wear tight underwear i also noticed that the skin kinda peels like old dry skin it flakes off kinda thing as well as making my willy well more wringly but only where the blotches are yet they feel smoother than the rest of my willy.
the symptoms only started after i started taking my new anti-depressants and mood stabilizers(degranol and mirtazipine)could this be a side effect from the medication is it an std could it be the the lotion i use to ***k off with?your help and advice is GLADLY appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?